{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T20:21:34Z","timestamp":1787775694855,"version":"build-2784847793"},"reference-count":5,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2024,7]]},"abstract":"<jats:title>Abstract<\/jats:title>\n                  <jats:p>This case emphasizes the value of meticulous observation and regular follow-up of patients receiving rifampicin therapy. The prognosis for complete improvement in renal function in such cases was excellent, with prompt recognition and discontinuation of rifampicin. Teaching patients about these possible adverse effects and encouraging immediate reporting of signs and symptoms are likely to be beneficial because acute kidney injury can manifest itself very quickly after rifampicin is started. Even if renal failure can happen with any dose of rifampicin, primary physicians must have awareness about patients on intermittent or irregular therapy and those who have previously used this medication. It is challenging to determine the prevalence of adverse reactions to common antibiotics where a state- or country-wide reporting system is absent. Along with withdrawal of the causative agent patients were treated with corticosteroids (0.5\u20131 mg\/kg\/day) for an average period of 4\u201312 weeks showing significant recovery of renal function.<\/jats:p>","DOI":"10.4103\/ijp.ijp_19_24","type":"journal-article","created":{"date-parts":[[2024,9,9]],"date-time":"2024-09-09T15:15:56Z","timestamp":1725894956000},"page":"290-292","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":1,"title":["Anti-tubercular treatment-induced granulomatous acute interstitial nephritis"],"prefix":"10.4103","volume":"56","author":[{"given":"Judhajit","family":"Maiti","sequence":"first","affiliation":[{"name":"Department of Nephrology, SRM Medical College and Research Centre, Chennai, Tamil Nadu, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Gerry George","family":"Mathew","sequence":"additional","affiliation":[{"name":"Department of Nephrology, SRM Medical College and Research Centre, Chennai, Tamil Nadu, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"V.","family":"Jayaprakash","sequence":"additional","affiliation":[{"name":"Department of Nephrology, SRM Medical College and Research Centre, Chennai, Tamil Nadu, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"S.","family":"Sreedhar","sequence":"additional","affiliation":[{"name":"Department of Nephrology, SRM Medical College and Research Centre, Chennai, Tamil Nadu, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2024,9,10]]},"reference":[{"key":"R1-20240909","doi-asserted-by":"crossref","first-page":"690","DOI":"10.1053\/ajkd.2002.35675","article-title":"Acute renal failure due to rifampicin:A study of 25 patients","volume":"40","author":"Muthukumar","year":"2002","journal-title":"Am J Kidney Dis"},{"key":"R2-20240909","doi-asserted-by":"crossref","first-page":"148","DOI":"10.1159\/000180596","article-title":"Acute renal failure after rifampicin:A case report and survey of the literature","volume":"16","author":"Nessi","year":"1976","journal-title":"Nephron"},{"key":"R3-20240909","doi-asserted-by":"crossref","first-page":"108","DOI":"10.1053\/ajkd.1998.v31.pm9428460","article-title":"Rifampicin-associated acute renal failure:Pathophysiologic, immunologic, and clinical features","volume":"31","author":"De","year":"1998","journal-title":"Am J Kidney Dis"},{"key":"R4-20240909","doi-asserted-by":"crossref","first-page":"413","DOI":"10.5414\/CNP73413","article-title":"Acute tubulointerstitial nephritis related to antituberculous drug therapy","volume":"73","author":"Schubert","year":"2010","journal-title":"Clin Nephrol"},{"key":"R5-20240909","doi-asserted-by":"crossref","first-page":"296","DOI":"10.1097\/MAJ.0b013e3180a6ec1e","article-title":"Vancomycin-induced acute granulomatous interstitial nephritis:Therapeutic options","volume":"334","author":"Hong","year":"2007","journal-title":"Am J Med Sci"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_19_24","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T19:39:32Z","timestamp":1787773172000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_19_24"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,7]]},"references-count":5,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2024]]}},"URL":"https:\/\/doi.org\/10.4103\/ijp.ijp_19_24","relation":{},"ISSN":["0253-7613","1998-3751"],"issn-type":[{"value":"0253-7613","type":"print"},{"value":"1998-3751","type":"electronic"}],"subject":[],"published":{"date-parts":[[2024,7]]},"assertion":[{"value":"2024-01-05","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2024-08-12","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}